I have been taking Zoloft for depresion and anxiety for about 7 months. I have been on 75 mg. Starting about 4 days ago my Psychiatrist said that I can start easing off the medicine, so for the next month I will be taking only 50 mg then after two months 25 mg and so on until I am off. yesturday I wasn't home and forgot to take my medicine. I am having slight Anxiety. Does the medicine have anything to do with that? or is it just my immagination?
Hello chiodos44. No it is not your imagination. SSRI"S such as Zoloft, Prozac as well as Paxil will increase your anxiety levels if a dose is missed. Once off from the Zoloft, even though you are on a gradual taper, you might very likely be feeling more anxious, irritable due to the withdrawls associated with no longer being on the drug. Best of luck to you, regards, pledge
Ola chiodos44! In my experience, if I forgot to take a dose of zoloft, I did not experience any anxiety. I have however, known that some of my patients(when I worked in mental health) did experience alittle anxiety if they missed a dose of their Zoloft. It depends on each person's biological make up. When someone is being titrated off of there antidepressant, there is a greater chance that they will experience some symptoms.I wish you the best! Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 3 answers
Posted 1 Jun 2013 • 1 answer
Posted 17 Dec 2013 • 1 answer
Posted 19 Mar 2017 • 1 answer
Posted 19 Aug 2017 • 1 answer